# SDR AALA202511153982

- Difficulty date: November 13, 2025
- Submitted: November 15, 2025
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 67,794 hours, 28,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN COVER OVER DOOR L1 FELL OFF AND APPEARS BROKEN. INSTALLED EXIT SIGN COVER AT L1 DOOR. OPERATIONAL CHECK GOOD. PER AMM 25-00-00.
